Van der Put, Marius
De Rham cohomology of affinoid spaces
Compositio Mathematica, Tome 73 (1990) no. 2 , p. 223-239
Zbl 0715.14010 | MR 1046739
URL stable : http://www.numdam.org/item?id=CM_1990__73_2_223_0

Bibliographie

1. A. Adolphson, An index theorem for p-adic differential operators. Trans. Amer. Math. Soc. 216 (1976), 269-293. MR 387284 | Zbl 0297.47039

2. M. Artin, On the solutions of analytic equations. Invent. Math. 5, (1968), 277-291. MR 232018 | Zbl 0172.05301

3. F. Baldassarri, Comparison entre la cohomologie algébrique et la cohomologie p-adique rigide à coefficients dans un module différentiel I. (Cas des courbes) Invent. Math '87, (1987), 83-99. MR 862713 | Zbl 0586.14009

4. S. Bosch, A rigid analytic version of M. Artin's theorem on analytic equations. Math. Ann. 255, (1981), 395-404. MR 615859 | Zbl 0462.14002

5. S. Bosch, U. Güntzer and R. Remmert, Non-Archimedean Analysis Grundlehren der math. Wissenschaften Vol 261, Springer Verlag 1984. MR 746961 | Zbl 0539.14017

6. J. Fresnel and M. Van Der Put, Géométrie analytique rigide et applications. Progress in Math. Vol 18, Birkhäuser Verlag 1981. MR 644799 | Zbl 0479.14015

7. L., Gerritzen and M. Van Der Put, Schottky groups and Mumford curves. Lect. Notes in Math. 817, Springer Verlag 1980. MR 590243 | Zbl 0442.14009

8. A. Grothendieck, On the de Rham cohomology of algebraic varieties. Publ. Math. I.H.E.S. 29, 1966. Numdam | MR 199194 | Zbl 0145.17602

9. R. Kiehl, Die De Rham Kohomologie Algebraïscher Mannigfaltigkeiten über einem bewerteten Körper. Publ. Math. I.H.E.S 33, 1968. Numdam | MR 229644 | Zbl 0159.22404

10. P. Monsky and G. Washnitzer, Formal cohomology I. Annals of Math. 1968, 181-217. MR 248141 | Zbl 0162.52504

11. P. Monsky, Formal cohomology II and III. Annals of Math. 1968, 218-238and Annals of Math. 1971, 315-343. MR 321931 | Zbl 0213.47501

12. M. Van Der Put, A problem on coefficient fields and equations over local rings. Compositio Math. 30, 3, 1975, 235-258. Numdam | MR 384796 | Zbl 0304.13018

13. M. Van Der Put, The class group of a one-dimensional affinoid space. Ann. de l'Inst. Fourier 30, 1980, 155-164. Numdam | MR 599628 | Zbl 0426.14014

13. M. Van Der Put, The cohomology of Monsky and Washnitzer. Soc. Math. de France, 2e Série, Mémoire no. 23, 1986, 33-60. Numdam | MR 865811 | Zbl 0606.14018

15. Ph. Robba, Une introduction naïve aux cohomologies de Dwork. Soc. Math. de France, 2e Série, Mémoire no. 23, 1986, 61-105. Numdam | MR 865812 | Zbl 0623.14005